Mathematica Moravica, Vol. 3 (1999)


Milan R. Tasković, Vladimir Rakočević and Dragan Đurčić
Brouwer's Theorem – 90th Next
Mathematica Moravica, Vol. 3 (1999), 1–4.
Download PDF file: (168kB)

Inese Bula
Strictly Convex Metric Spaces and Fixed Points
Mathematica Moravica, Vol. 3 (1999), 5–16.
Download PDF file: (427kB)

Wiesław A. Dudek and Young Bae Jun
Normalizations of Fuzzy BCC-ideals in BCC-algebras
Mathematica Moravica, Vol. 3 (1999), 17–24.
Download PDF file: (277kB)

Wiesław A. Dudek
On Embedding Hilbert Algebras in BCK-algebrass
Mathematica Moravica, Vol. 3 (1999), 25–28.
Download PDF file: (119kB)

Ivan Jovanović and Vladimir Rakočević
A Note on the Range of Compact Multipliers of Mixed-norm Sequence Space
Mathematica Moravica, Vol. 3 (1999), 29–32.
Download PDF file: (113kB)

Ümran Pekmen and Sibel Paşali
Some Characterizations of Lorentzian Spherical Space-like Curves
Mathematica Moravica, Vol. 3 (1999), 33–37.
Download PDF file: (121kB)

Aleksandar Petojević, Mališa Žižović and Stana D. Cvejić
Difference Equations and New Equivalents of the Kurepa Hypothesis
Mathematica Moravica, Vol. 3 (1999), 39–42.
Download PDF file: (90kB)

Valeriu Popa
A Fixed Point Theorem for Mappings in d-complete Topological Spaces
Mathematica Moravica, Vol. 3 (1999), 43–48.
Download PDF file: (167kB)

Vladimir Rakočević
A Note on Generalized Inverse Functions
Mathematica Moravica, Vol. 3 (1999), 49–52.
Download PDF file: (116kB)

J. Sándor and A.V. Kramer
Über eine Zahlentheoretische Funktion
Mathematica Moravica, Vol. 3 (1999), 53–62.
Download PDF file: (207kB)

Dragomir M. Simeunović
A Remark on the Location of the Zeros of Polynomials
Mathematica Moravica, Vol. 3 (1999), 63–66.
Download PDF file: (95kB)

Dragomir M. Simeunović
A Procedure for Obtaining Iterative Formulas of Higher Order
Mathematica Moravica, Vol. 3 (1999), 67–75.
Download PDF file: (215kB)

Milan R. Tasković
Fixed Points on Transversal Probabilistic Spaces
Mathematica Moravica, Vol. 3 (1999), 77–82.
Download PDF file: (218kB)

Milan R. Tasković
Generalization of Hardy-Littlewood-Pólya Majorization Principle
Mathematica Moravica, Vol. 3 (1999), 83–92.
Download PDF file: (354kB)

Milan R. Tasković
New Measures of Noncompactness
Mathematica Moravica, Vol. 3 (1999), 93–96.
Download PDF file: (150kB)

Milan R. Tasković
Continuity of General J-convex Functions
Mathematica Moravica, Vol. 3 (1999), 97–104.
Download PDF file: (310kB)

Milan R. Tasković
Characterization of General Convex Functions and its Applications
Mathematica Moravica, Vol. 3 (1999), 105–110.
Download PDF file: (221kB)

Janez Ušan
A Note on Topological n-groups
Mathematica Moravica, Vol. 3 (1999), 111–115.
Download PDF file: (159kB)

Janez Ušan
A Comment of Power in n-group
Mathematica Moravica, Vol. 3 (1999), 117–126.
Download PDF file: (276kB)

Janez Ušan
Note on <n,m>-groups
Mathematica Moravica, Vol. 3 (1999), 127–139.
Download PDF file: (367kB)


©1999 Mathematica Moravica